... pain on outside of my vagina, can I use monistat 7 again
Vaginal Yeast Infection - I use monistat 7, 7 days ago for Bv. Im still having problem, itching,?
Question posted by Mzlicia on 28 Dec 2012
Last updated on 29 December 2012
I agree with Kaismama. You my well have something different. There are many forms of yeast as well as biological critters. STD may also be present. Only a physician will test for all. Sorry for the news, but that is how it is for women.
If it is yeast an uncircumcised partner can harbor the yeast and keep giving it back to you, both of you may have to be treated.
It sounds like you have gotten some good advice above. I had constant vaginal infections when I went into menopause caused by dryness in the vagina. Hormone replacements cured it.
I had a hard time getting rid of a yeast infection too about 1 month ago. I use Diflucan oral caplet twice and now am fine.
Hope it works for you! Just try one only thought to see if your fine, usually one does the trick.
I get something from my OBGYN, it's the active ingredient in Monistat. Extremely strong, still 7 day vaginal suppository but I had one that would not go away, I did Diflucan and one round of the Rx Monistat (sorry I can't remember name) and it knocked it right out!!!
If you have BV monistat won't do a thing for it. That is bacterial. You need an antibiotic. If monistat was used and it didn't work, see a dr to find out exactly what is causing the infection, so it can be treated appropriately.
It is possible you need another round. If u can go to the doc, he or she can prescribe Diflocan. Its one pill to treat yeast infections
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.